# SDR HAEA200400158

- Difficulty date: July 20, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 330
- Aircraft time: 11,670 hours, 10,802 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,670 hours, 10,802 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

AIRCRAFT PITCHES DOWN WHEN AUTOPILOT IS ENGAGED (ALT HOLD). THE FLIGHT DIRECTOR DOES THE SAME THING , EVEN WITH THE AUTOPILOT TURNED OFF. REPAIRED SHOULDER PORT DRAIN CAN SYSTEM AND REMOVED FLIGHT DIRECTOR FOR REPAIR. INSTALLED FLIGHT DIRECTOR AFTER REPAIR. OPERATIONAL CHECK GOOD. (CLOSED)
